# SDR AALA2009021000480

- Difficulty date: February 10, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- Aircraft time: 45,696 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU   EMERGENCY LIGHT AT SEAT 23G INOPERATIVE. RESECURED CONNECTOR AT SEAT 23D.
